MathSciNet Relay Station
MathSciNet bibliographic data
MR2440794 76F02 (35Q35 76D05)
Rebholz, Leo G. A family of new, high order NS-$\alpha$ models arising from helicity correction in Leray turbulence models. J. Math. Anal. Appl. 342 (2008), no. 1, 246–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement